TY - JOUR T1 - Quintic Spline Solutions of Fourth Order Boundary-Value Problems AU - Siddiqi , S. S. AU - Akram , G. JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 101 EP - 111 PY - 2008 DA - 2008/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/801.html KW - quintic spline, boundary value problem, end conditions. AB -

In this paper quintic spline is used for the numerical solutions of the fourth order linear special case boundary value problems. End conditions for the definition of spline are derived, consistent with the fourth order boundary value problem. The algorithm developed approximates the solutions, and their higher order derivatives. It has also been proved that the method is a second order convergent. Numerical illustrations are tabulated to demonstrate the practical usefulness of method.